On the Stochastic Dominance of Portfolio Insurance Strategies - CY Cergy Paris Université Access content directly
Journal Articles Journal of Mathematical Finance Year : 2016

On the Stochastic Dominance of Portfolio Insurance Strategies

Hela Maalej
  • Function : Author

Dates and versions

hal-03679704 , version 1 (27-05-2022)

Identifiers

Cite

Hela Maalej, Jean-Luc Prigent. On the Stochastic Dominance of Portfolio Insurance Strategies. Journal of Mathematical Finance, 2016, 06 (01), pp.14-27. ⟨10.4236/jmf.2016.61002⟩. ⟨hal-03679704⟩
20 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More